# SDR DALA2019020800855

- Difficulty date: February 2, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 81,163 hours, 21,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 L3 SLIDE LIGHT INOP. CORRECTIVE ACTION: T/S AS PER B757 AMM 25-66-77. REPLACED SWITCH S10223. (5197640)
